Ask an expert
Question

15 Oct 2009

Can I stop taking Trichazole
Hi there

My gynae gave me some pills for an infection he says was caused by tampons and soaps etc. One of the pills was Trichazole. I was told to take it for ten days with food. The side effects are very bad though. I' m constantly nauseas, sleepy, depressed and have disturbing dreams.

I tried looking for this Trichazole on the net but can' t find anything. Is it the same as Trichozole? And can i stop taking it and replace it with something else?

THANK YOU  -)
Answer 12,771 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These side effects are rmal with Trichozole. I would suggest that you complete the course and try and stick out the side effects.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.